CVS Allergy Capsules
|Special Info for This Item|
|FREE Shipping Eligible|
Diphendydramine hydrochloride 25 mg. Antihistamine. For Allergy Relief: Sneezing, runny nose, itchy, watery eyes, itchy throat. CVS Pharmacist recommended.
Active Ingredient (in each Tablet): Diphenhydramine Hydrochloride (25 mg). Inactive Ingredients: Benzyl Alcohol, Butylparaben, D&C Red 28, D&C Yellow 10, Edetate Calcium Disodium, Edible Ink, FD&C Blue 1, FD&C Blue 2, FD&C Red 40, Gelatin, Lactose, Magnesium Stearate, Methylparaben, Polysorbate 80, Propylparaben, Silicon Dioxide, Sodium Lauryl Sulfate, Sodium Propionate.
Take every 4 to 6 hours, not more than 6 doses in 24 hours. Adults and children 12 years of age and over, 1 or 2 tablets. Children 6 to under 12 years of age, 1 tablet. Children 4 to under 6 years of age, do not use unless directed by a doctor. Children under 4 years of age, do not use. Store at room temperature (59-86 degrees F). Protect from moisture.
Do Not Use: To make child sleepy, with any other product containing diphenhydramine, even one used on skin. Ask a Doctor Before Use if you Have: Trouble urinating due to an enlarged prostate gland, glaucoma, a breathing problem such as emphysema or chronic bronchitis. Ask a doctor or pharmacist before use if you are taking sedatives or tranquilizers. When Using this Product: Avoid alcoholic drinks, marked drowsiness may occur, alcohol, sedatives and tranquilizers may increase drowsiness, excitability may occur, especially in children, be careful when driving a motor vehicle or operating machinery. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.